# SDR QMLA2024070520082

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N279AM
- Make and model: Snias AS350B3
- Aircraft serial: 4685
- Aircraft time: 8,135 hours, 18,188 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES611421
- Condition: Failed
- Location: Aft Evaporator
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT RETURN TO BASE LEG PILOT REPORTED A BURNING SMELL IN CABIN, TURNED OFF A/C SYSTEM AND SMELL WENT AWAY.  LANDED AIRCRAFT AT 94E AIRPORT. WHEN MECHANIC WAS INSPECTING THE AIRCRAFT FOUND THAT AIR COMM AFT EVAPORATOR BLOWER MOTOR HAD FAILED AND WAS THE CAUSE OF THE BURNING SMELL REPORTED.
